Suresh Venapally
Suresh Venapally
Emory University, University of Hyderabad, Tata Institute,
Verified email at emory.edu
Title
Cited by
Cited by
Year
Patching and local-global principles for homogeneous spaces over function fields of p-adic curves
JL Colliot-Thélène, R Parimala, V Suresh
Commentarii Mathematici Helvetici 87 (4), 1011-1033, 2012
842012
The u-invariant of the function fields of p-adic curves
R Parimala, V Suresh
Annals of Mathematics, 1391-1405, 2010
592010
Hermitian analogue of a theorem of Springer
R Parimala, R Sridharan, V Suresh
Journal of Algebra 243 (2), 780-789, 2001
582001
Isotropy of quadratic forms over function fields ofp-adic curves
R Parimala, V Suresh
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 88 …, 1998
481998
Zero-cycles on quadric fibrations: Finiteness theorems and the cycle map
R Parimala, V Suresh
Inventiones mathematicae 122 (1), 83-117, 1995
401995
Period-index and u-invariant questions for function fields over complete discretely valued fields
R Parimala, V Suresh
Inventiones mathematicae 197 (1), 215-235, 2014
292014
Lois de réciprocité supérieures et points rationnels
JL Colliot-Thélène, R Parimala, V Suresh
Transactions of the American Mathematical Society 368 (6), 4219-4255, 2016
232016
Admissibility of groups over function fields of p-adic curves
BS Reddy, V Suresh
Advances in Mathematics 237, 316-330, 2013
202013
Quadric surface bundles over surfaces
A Auel, R Parimala, V Suresh
arXiv preprint arXiv:1207.4105, 2012
202012
Jordan Algebras andF4Bundles over the Affine Plane
R Parimala, V Suresh, ML Thakur
Journal of Algebra 198 (2), 582-607, 1997
171997
A question on the discriminants of involutions of central division algebras
R Parimala, R Sridharan, V Suresh
Mathematische Annalen 297 (1), 575-580, 1993
161993
Local–global principle for reduced norms over function fields of-adic curves
R Parimala, R Preeti, V Suresh
Compositio Mathematica 154 (2), 410-458, 2018
132018
Degree 3 cohomology of function fields of surfaces
R Parimala, V Suresh
International Mathematics Research Notices 2016 (14), 4341-4374, 2016
122016
Degree three cohomology of function fields of surfaces
R Parimala, V Suresh
arXiv preprint arXiv:1012.5367, 2010
112010
Bounding the symbol length in the Galois cohomology of function fields of p-adic curves
V Suresh
Commentarii Mathematici Helvetici 85 (2), 337-346, 2010
112010
Witt groups of the punctured spectrum of a 3-dimensional regular local ring and a purity theorem
M Ojanguren, R Parimala, R Sridharan, V Suresh
Journal of the London Mathematical Society 59 (2), 521-540, 1999
111999
Quadratic Forms, Linear Algebraic Groups, and Cohomology
S Garibaldi, R Sujatha, V Suresh
Springer Science & Business Media, 2010
102010
Quelques questions d’approximation faible pour les tores algébriques
JL Colliot-Thélène, V Suresh
Annales de l'institut Fourier 57 (1), 273-288, 2007
102007
On the length of a quadratic form
R Parimala, V Suresh
Algebra and number theory, 147-157, 2005
102005
Colliot-Thélene’s conjecture and finiteness of u-invariants
M Lieblich, R Parimala, V Suresh
Mathematische Annalen 360 (1), 1-22, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20